Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
+JAZE+

not sure what to do about this

Recommended Posts

but it's tormenting me...I think about it constantly and can't stop worrying and agonizing and flogging myself for letting it get to this point...It's all my fault, but that doesn't matter anymore, since what is, is.

 

I'd better start by briefly telling people that about two years ago, command hallucinations made me pour lighter fluid over my left leg and set it on fire. I had 3rd degree burns and skin grafts etc. Before that, I burned my forehead with several cigarettes at one time to implant the mark of Cain there, in order to scare people away from me, so they would be safe from being contaminated by me. I felt like I was poisonous and evil to the world and needed to keep people from coming too close. My body is scarred in many places from being burned because of command hallucinations, but the last time was the worst (though the facial burns are the most disfiguring, if any are, though I don't much care.) The important thing is that the voices have so upped the ante now that if I ever have to do their bidding again it will be a matter of setting my whole body on fire...No more excuses or partial acts of contrition!

 

That said, my pdoc and psychiatrist-sister have both told me that such an act would kill me, even though I am not suicidal...so I do not want to be put in a situation where it could get to that point. BUT on Zyprexa, while I can read and enjoy learning etc I am also rapidly gaining weight (I'm up to a normal weight now, no longer underweight...gained 15 pounds in a month) with no end in sight. THe problem is that I am only taking a tiny dose and this is NOT enough to stop the auditory hallucinations, so they continue apace, esp the music, but with words that have meaning at least some of the time. This then is the problem: if on a tiny dose of Zyprexa my weight is increasing despite all my efforts, and the dose is not enough to control the voices, then the voices may (and if the past predicts the future at all, they will) start to use my weight and feelings about it against me, insulting me, calling me names, worse...and this may well turn into commands to do something about it that is more harmful than simply stop eating so much...Their usual tactic is to say something like "You big fat a** why don't you set yourself on fire! Burn baby burn!" Those last 3 words are the trigger for all my episodes...If they say that, for some reason I usually do what they want, and I don't know why...

 

Anyhow, the quandary is that I want desperately to stay on the Zyprexa yet I don't want to gain weight and in fact know that it will be dangerous in the extreme for me to gain much more weight at all, mostly because of the virulence of the continuing voices and what the progression of events tends to be...

 

Any advice from anyone would be greatly appreciated. I'm completely at a loss as to what to do.

 

Thanks,

 

JAZE

Share this post


Link to post
Share on other sites

HAHAHAAH OH GOD THIS IS GREAT.

 

Just off yourself my dude and save the trouble of posting these threads.

Share this post


Link to post
Share on other sites

i have a foot fetish

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

help me 12oz

Share this post


Link to post
Share on other sites

Yo fuck the voices in your head ill command you.

 

My first command is to send every penny you have/can find or steal to an address I give you. This will reject the demonz!

Share this post


Link to post
Share on other sites
I think about it constantly and can't stop worrying and agonizing and flogging myself

JAZE

 

how many times a day we talkin?

Share this post


Link to post
Share on other sites

You're all going to hate yourselves if dude offs an entire family due to the "comand hallucinations" induced by your responses. :haha:

 

Not sure if I have a point.

Share this post


Link to post
Share on other sites

um. take more of the medication and he voices wont tell you what to do right? so them telling you to kill yourself for being fat when you're taking more medicine isnt really a factor.

Share this post


Link to post
Share on other sites

assuming this is true, I'm sorry about your troubles. They sound pretty fucking absurdly bad.

Share this post


Link to post
Share on other sites

every once in a while someone comes along and posts a great thread like this, and a door opens with countless witty responses.

 

but i'm glad you came here to discuss life-threatening problems with a bunch of potheads.

Share this post


Link to post
Share on other sites

i cant believe i cant get secondlife to work on either computer i have.

 

 

This is an unfortunate day.

 

Jaze..Youre really creepy man..I dunno...

Share this post


Link to post
Share on other sites

I SAID SEND ME MONEY OR ELSE ILL BANISH YOU TO THE FIRES OF HELL YOU FUCKING TOY!

Share this post


Link to post
Share on other sites

or take your dose, and just start smoking crack/shooting heroin. you'll stay plenty skinny if you do either, or both, in excess.

Share this post


Link to post
Share on other sites
i cant believe i cant get secondlife to work on either computer i have.

 

Dude yes, my laptop video card wont work with it, and my fucking shitty PC has some kind of problem with everything, more specifically downloading large files in which it stops like 65% through.

Share this post


Link to post
Share on other sites

I updated my graphics card shit and all that..

 

Still nothing.

 

I'm sad.

Share this post


Link to post
Share on other sites

nigga i swear if you convince this moron youre the devil and take the money thats rightfully mine ill find you.

Share this post


Link to post
Share on other sites

send some money my way too, since youre all generous and shit, jaze.

Share this post


Link to post
Share on other sites

Register for a 12ozProphet forum account or sign in to comment

You need to be a forum member in order to comment. Forum accounts are separate from shop accounts.

Create an account

Register to become a 12ozProphet forum member.

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×